# SDR 08FDEA04195

- Difficulty date: October 3, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 418-430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CREASE BEAM BS 391, THERE IS A MISDRILLED HOLE ,AND BS 430-418 HAS CORROSION RT. REMOVED AND REPLACED CREASE BEAM BS 297-395 IAW SRM 51-40-02.  FABRICATED ON MAE TRAVELER T8/760162. THIS REPAIR IS CLASSIFIED AS A   CATEGORY "A" MAJOR REPAIR.
